Top answers from doctors based on your search:
Disclaimer

medicine for digoxin overdose

A 40-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Dig overdose: We monitor the patient electrocardiographically in a cardiac unit and administer digibind (digoxin immune fab) which is an antibody to digoxin which w ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old male asked:
Dr. Ruth Spector
35 years experience Critical Care
Too much digoxin : Some of the symptoms include fatigue, confusion, yellow vision, abdominal cramps, diarrhea. It also can cause bradycardia or slow heart rate and chan ... Read More
6
6 thanks
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Digoxin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Toxicity symptoms include: nausea, vomiting, drowsiness, fatig ... Read More
1
1 comment
A 34-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
21 years experience Geriatrics
Digibind (digoxin immune fab): There is a medication that can be given to pull digoxin out of the body.
A 43-year-old member asked:
Dr. Michael Zevitz
37 years experience Internal medicine
Digibind (digoxin immune fab): And stopping the drug until the effects of the toxicity is over.
A 40-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Sick: You'll feel sick.
A 37-year-old member asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Recall digitek (digoxin): Class action lawsuit.
A 38-year-old member asked:
Dr. Venkata Chilakapati
23 years experience Cardiology
Digoxin: Digoxin is a purigfied cardiac glycoside. Digoxin is used in the treatment of atrial fibrillation, atrial flutter and sometimes heart failure that c ... Read More
A 41-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Lanoxin (digoxin): Lanoxin is digoxin.
A 30-year-old member asked:
Dr. Devon Webster
22 years experience Medical Oncology
Yes: Digoxin has several trade names including Lanoxin and digitek (digoxin). It's all the same drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month